MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD. DRIVE; ROLLATOR

NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD. DRIVE; ROLLATOR
Model Number R726RD
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Codes Fall (1848); Damage to Ligament(s) (1952)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who stated "she was walking to her mail, and the front wheel got stuck in between the grass and the cement walkway, causing her to fall." she had to use her life alert button and the paramedics came.She injured her shoulder, elbow, and hip, had xrays taken at the er in (b)(6) hospital dignity health.Drive requested the unit be returned for investigation and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD.
west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key17330368
Report Number2438477-2023-00094
Device Sequence Number20315547
Product Code ITJ
UDI-Device Identifier00822383233222
UDI-Public822383233222
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2023
Report Date (Section F) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR726RD
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/14/2023
Date Report to Manufacturer07/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight53 KG
Date Report Sent to FDA07/14/2023